# SDR SIMA20150330004

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14500459006
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR IMBV INSPECTION WITH A DEFERRAL FOR A CTR FUSELAGE II SKIN DENT AT FRAME 26 BETWEEN STRINGERS 16L - 17L.  ACFT WAS REMOVED FROM SERVICE FOR IMBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  RE-CONTOURED DENT ON CTR FUSELAGE II IAW EO EM-5300-2194 & ERS-EM-53MR-1180.
